# SDR CALA2013091000650

- Difficulty date: September 10, 2013
- Submitted: September 10, 2013
- Operation: Air carrier
- Aircraft: N13718
- Make and model: Boeing 737724
- Aircraft serial: 28937
- Aircraft time: 48,912 hours, 16,485 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: 111A1111
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CENTER WING BOX REAR SPAR VERTICAL PRESSURE WEB, HAS A CRACK BETWEEN WL200.6, WL192.0 RBL 31.83 & RBL 40.00 MARKED.  HFEC PERFORMED & VERIFIED IAW CARD SEQ443.  CUTOUT DAMAGED AREA & INSTALLED REPAIR DOUBLER, IAW SRM 57-1 0-10, REPAIR 3, ALTERNATIVE 1, STEPS A THRU O.
